RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 58, Issue 3, Pages 456–460 (Mi mz2063)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Vector version of the Matsuo–Cherednik equation for the root system $G_ 2$

M. P. Zamakhovskii, V. P. Leksin

Kolomna State Pedagogical Institute

Full text: PDF file (431 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 58:3, 992–996

Bibliographic databases:

Received: 24.01.1995

Citation: M. P. Zamakhovskii, V. P. Leksin, “Vector version of the Matsuo–Cherednik equation for the root system $G_ 2$”, Mat. Zametki, 58:3 (1995), 456–460; Math. Notes, 58:3 (1995), 992–996

Citation in format AMSBIB
\Bibitem{ZamLek95}
\by M.~P.~Zamakhovskii, V.~P.~Leksin
\paper Vector version of the Matsuo--Cherednik equation for the root system $G_ 2$
\jour Mat. Zametki
\yr 1995
\vol 58
\issue 3
\pages 456--460
\mathnet{http://mi.mathnet.ru/mz2063}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1368555}
\zmath{https://zbmath.org/?q=an:0873.17024}
\transl
\jour Math. Notes
\yr 1995
\vol 58
\issue 3
\pages 992--996
\crossref{https://doi.org/10.1007/BF02304779}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TW84800015}


Linking options:
  • http://mi.mathnet.ru/eng/mz2063
  • http://mi.mathnet.ru/eng/mz/v58/i3/p456

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Golubeva V.A., “On the Riemann–Hilbert Correspondence for Generalized Knizhnik–Zamolodchikov Equations for Different Root Systems”, Differential Equations and Quantum Groups: Andrey a. Bolibrukh Memorial Volume, Irma Lectures in Mathematics and Theoretical Physics, 9, eds. Bertrand D., Enriquez B., Mitschi C., Sabbah C., Schafke R., European Mathematical Soc, 2007, 189–207  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    Full text:65
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018